# SDR CALA2011051900372

- Difficulty date: May 19, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N24633
- Make and model: Boeing 737524
- Aircraft serial: 27901
- Aircraft time: 43,264 hours, 22,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C3397053
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - FLOOR SUPPORT CRACKED BETWEEN STA 344-360 BL 0.  REMOVED AND REPLACED FLOOR SUPPORT REF SRM 51-40-02.
